# SDR YV3R2020120200400

- Difficulty date: January 18, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Aircraft: N40YR
- Make and model: Robsin R22BETAII
- Aircraft serial: 4797
- Aircraft time: 200 hours
- Engine: Lyc O360J2A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: B3081
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED SENDER (PRESSURE) P/N: B308-1 WAS INOPERATIVE.
